# SDR UPS03841456

- Difficulty date: October 17, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTENSIVE CORROSION AT STATION 1746 SEVERAL RIVETS PULLED THROUGH SKIN.  SKIN IS CRACKED AT L36 AND STA 1746.  REMOVED FASTENERS IN CORRODED AREA FOUND L36 AFT OF STA 1746.  REMOVED 9 X 6 SECTION OF SKIN REF SRM 53-02-011 NR 39550, REF ECA 56908 LOG PAGE 039299 PAGE 27.
